Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Creeping sensation from back to head with dizzy attack after a strange turn, on cholesterol tablet. Serious?

HI - I had a stange turn on Monday around 6pm, a I had a creeping sensation from the back of my head to the front, followed by a dizzy attack. I feel a bit better now, but am being told by a friend that I may be in some danger. I have taken 300mg of asprin for the last two days since it happened. I am 64 and the only medication I take is a cholesterol tablet, Am I in any immediate danger? Regds Mo
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

I believe that the incident requires firther attention by a provider. Given your age and the fact that you have high cholesterol, you are at increased risk of stroke and ministrokes or TIA's, which can present with posterior circulation symptoms of the bran including vertigo and dizziness. Your provider will determine if you should continue aspirin daily and if other testing is needed.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor